MathSciNet Relay Station
MathSciNet bibliographic data
MR1885635 05B07
Cohen, Myra B.; Colbourn, Charles J.; Ives, Lee A.; Ling, Alan C. H. Kirkman triple systems of order 21 with nontrivial automorphism group. Math. Comp. 71 (2002), no. 238, 873–881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement